# SDR SCNA20210514048

- Difficulty date: April 20, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 727i S24-25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME @STA. 727I, STR. 24R-25R. REMOVED AND REPLACED CORRODED ANGLE ASSY P/N 146A9403-84 WITH NEW IAW DWG 146A1243 AND SRM 51-40-02-0G
